# SDR DXTA2022072866900

- Difficulty date: July 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0297
- Aircraft time: 625 hours, 398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Pin
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTS THAT THE MAIN CABIN DOOR HANDLE IS STUCK IN THE OPEN POSITION. // SIGNOFF// ATTEMTED TO CLOSE MED DOOR DUPLICATED FAULT FOUND THAT THE MIDDLE AFT LOCK PIN WAS PUSHED IN. GAINED ACCESS BY REMOVING MED STEP AND
INSPECTED LOCK PIN ASSEMBELY AND LINKCAGES WITH NO DEFECTS NOTED RE ADJUSTED LOCK PIN AND RESECCURED ACCESS GAINED PERFORMED MULTIPLE OPS CHECKS WITH NO FAULTS. OPERATIONAL CHECKS GOOD REF CE-680A AMM 52-10-07 AND CE-680A AMM 52-10-00.
